# SDR SWIA2020021848627

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1088-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL FROM FS1088.20 TO FS1098.20 HAS MULTIPLE LOCATIONS OF CORROSION.    (C-CHECK) RO 2/14/2020   GENERATED IN CORRECTLY, THERE IS NO CORROSION LOCATED ON THE RH FLOOR SILL FROM FS1088.20 TO FS1098.20.
